Advertisement

Ukrainian Mathematical Journal

, Volume 49, Issue 8, pp 1158–1168 | Cite as

On absolute, perfect, and unconditional convergences of double series in Banach spaces

  • M. I. Kadets
Article
  • 31 Downloads

Abstract

We prove that, in the case of double series, perfect and unconditional convergences coincide, while absolute and perfect convergences do not coincide even for numerical series.

Keywords

Banach Space Compact Operator Convergent Series Converse Statement Double Series 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    V. M. Kadets and M. I. Kadets, “Rearrangements of series in Banach spaces,” Trans. Math. Monographs, 86 (1991).Google Scholar
  2. 2.
    H. H. Schaefer, Topological Vector Spaces [Russian translation], Mir, Moscow (1971).Google Scholar
  3. 3.
    N. J. Kalton, “Spaces of compact operators,” Math. Ann., 208, 267–278 (1974).zbMATHCrossRefMathSciNetGoogle Scholar
  4. 4.
    A. Pelczynski, “Projections in certain Banach spaces,” Stud. Math, 19, 209–228 (1960).zbMATHMathSciNetGoogle Scholar
  5. 5.
    H. P. Rosenthal, “A characterization of Banach spaces containing l 1,” Proc. Natl. Acad. Sci. USA, 71, 2411–2413 (1974).zbMATHCrossRefGoogle Scholar
  6. 6.
    N. Dunford and J. T. Schwartz, Linear Operators. Part I: General Theory [Russian translation], Inostrannaya Literatura, Moscow (1962).Google Scholar

Copyright information

© Plenum Publishing Corporation 1998

Authors and Affiliations

  • M. I. Kadets

There are no affiliations available

Personalised recommendations